# SDR CALA9601551

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT BOTTOM FORWARD STOP PAD OF FORWARD BAGGAGE BIN DOOR PAN.  A DOUBLER WAS INSTALLED IAW ECRA 65C0123.
